# SDR 2000ZZZX357

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247AE
- Make and model: Saab 340B
- Aircraft serial: 340B247
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3563 - CABIN EMERGENCY LIGHTS INOPERABLE.  REMOVED AND REPLACED BATTERY PACK.  OPS CHECKS GOOD.  REF:  OPER CNTRL NR SIMA0104.
